# SDR AU001103

- Difficulty date: November 10, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215152
- Condition: Fire
- Location: Nr 10
- Part time: 50,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

(AUS) NR 10 BRAKE UNIT FIRE. SUSPECT CAUSED BY EXCESS USE OF GREASE.
